# SDR AALA201804259041

- Difficulty date: April 22, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 22,812 hours, 19,089 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Fod
- Location: Crew Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW SEAT HORIZONTAL ADJUSTMENT WERE INOPERATIVE FOR  SEAT TO SLIDE AFT, DURING TAKEOFF. MAINTENANCE REMOVED DEBRIS FROM SEAT TRACK AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
